# SDR 20000512SH001

- Difficulty date: March 3, 2000
- Submitted: May 12, 2000
- Operation: General aviation
- Aircraft: N446W
- Make and model: Cessna 414A
- Aircraft serial: 414A0613
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: C6178
- Condition: Cracked
- Location: Left Propeller
- Part time: 500 hours
- Component: Propeller, Mcauly
- Component part number: 3AF36C514CG80VMFA2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD REPLACED IN THE FIELD AND RETURNED FOR WARRANTY CLAIM.  BULKHEAD IS CRACKED FROM CENTER HOLE OUTWARD AT APPROXIMATELY 45 DEGREES FOR 4  INCHES. CRACK STARTS .5 INCH TO THE SIDE OF  MOUNT HOLE FOR ATTACHMENT TO PROP HUB.  BULKHEAD IS .075 INCH ALUMINUM, SINGLE LAYER SUPPORTING 18 INCHES DIAMETER SPINNER.  SUBMITTER SUSPECTS BULKHEAD NEEDS DOUBLER.  HAVE SEEN CRACKS ON OTHER BULKHEADS INSTALLED ON CESSNA 414A MODIFIED PER STC SA7633SW.  (X)
